# SDR REXA2022101102243

- Difficulty date: October 9, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 32,676 hours, 22,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670318913
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME AT F.S 319 AND STR 21L	REMOVED FRAME AT F.S 319 BETWEEN STR 21L-18L IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. INSTALLED NEW SERVICEABLE FRAME AT F.S 319 BETWEEN STR 21L-18L IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
